# SDR IXXA20170412229

- Difficulty date: March 16, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BS 1480, STRINGER 23L INTERCOSTAL INBOARD STRAP CORRODED. REMOVED AND REPLACED THE STRAP IAW SRM 51-40-02, AND ED 47221FAB88.
